# SDR UIEA2019081305079

- Difficulty date: August 12, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 10,584 hours, 19,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Not Reported
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PNEUMATIC HP CONTROLLER AIR FILTER. REPLACED PNEUMATIC HP CONTROLLER AIR FILTER IAW AMM 36-11-08-004-028-007 & AMM 36-11-08-004-032-007. CONDITION CHECKS NORMAL.
